# SDR SOKF20130621001

- Difficulty date: June 17, 2013
- Submitted: June 22, 2013
- Operation: Air carrier
- Aircraft: N987TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 393
- Aircraft time: 6,205 hours, 4,254 cycles
- Engine: Ge CF3410E6
- Engine time: 6,205 hours, 4,254 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: CR
- How discovered: C
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, DIVERTED DUE TO WEATHER RADAR INOPERATIVE.   PERFORMED FIM 34-42-00-810-801-A, RESET CIRCUIT BREAKER SPDA 1 AND FOLLOWING FAULT CODE 34615212CD1, PERFORMED FIM 34-61-00-810-801-A, RESET AND TEST THE CONTROL I/O MODULE 1 VIA CMC, TEST PASSED PERFORMED WEATHER RADAR SYS OPS TEST IAW AMM 34-42-00-710-801-A, OK NORMAL.  THE ACFT RETURN TO NORMAL OPERATION.
